Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finitely generated group ring units


Author: Lukasz Wiechecki
Journal: Proc. Amer. Math. Soc. 127 (1999), 51-55
MSC (1991): Primary 16S34, 20C07
DOI: https://doi.org/10.1090/S0002-9939-99-04823-6
MathSciNet review: 1486758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a classification of nilpotent groups $G$ for which the unit group of the integral group ring is finitely generated.


References [Enhancements On Off] (What's this?)

  • 1. M. I. Kargapolov and Ju. I. Merzljakov, Fundamentals of the theory of groups, Graduate Texts in Mathematics, vol. 62, Springer-Verlag, New York-Berlin, 1979. Translated from the second Russian edition by Robert G. Burns. MR 551207
  • 2. Z. Marciniak and S. K. Sehgal, Zassenhaus conjectures for infinite groups, Proceedings of the International Conference on Ring Theory, Miskolc '96, to appear.
  • 3. Maciej Mirowicz, Units in group rings of the infinite dihedral group, Canad. Math. Bull. 34 (1991), no. 1, 83–89. MR 1108933, https://doi.org/10.4153/CMB-1991-013-4
  • 4. Sudarshan K. Sehgal, Topics in group rings, Monographs and Textbooks in Pure and Applied Math., vol. 50, Marcel Dekker, Inc., New York, 1978. MR 508515
  • 5. S. K. Sehgal, Units in integral group rings, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 69, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1993. With an appendix by Al Weiss. MR 1242557

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16S34, 20C07

Retrieve articles in all journals with MSC (1991): 16S34, 20C07


Additional Information

Lukasz Wiechecki
Affiliation: Institute of Mathematics, Warsaw University, ul. Banacha 2, 02-097 Warszawa, Poland
Email: lwiech@mimuw.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-99-04823-6
Received by editor(s): May 12, 1997
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1999 American Mathematical Society